Mathematical Research Letters

Volume 25 (2018)

Number 1

A criterion for the primitivity of a birational automorphism of a Calabi–Yau manifold and an application

Pages: 181 – 198

DOI: http://dx.doi.org/10.4310/MRL.2018.v25.n1.a8

Author

Keiji Oguiso (Mathematical Sciences, University of Tokyo, Japan; and Korea Institute for Advanced Study, Seoul, South Korea)

Abstract

We shall give a sufficient condition on the primitivity of a birational automorphism of a Calabi–Yau manifold in purely algebro-geometric terms. As an application, we shall give an explicit construction of Calabi–Yau manifolds of Picard number $2$ of any dimension $\geq 3$, with primitive birational automorphisms of first dynamical degree $\gt 1$.

Full Text (PDF format)

The author is supported by JSPS Grant-in-Aid (S) No 25220701, JSPS Grant-in-Aid (S) 15H05738, JSPS Grant-in-Aid (A) 16H02141, JSPS Grant-in-Aid (B) 15H03611, and by KIAS Scholar Program.

Received 4 January 2017